# SDR SIMA20120809019

- Difficulty date: August 9, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 31,396 hours, 29,640 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Rt Pyon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON BOLT HOLE CRACKED. COMPLIED WITH PERMANENT REPAIR IAW EO EM-54MR-410, PART C.
